# SDR DHL2004873519

- Difficulty date: November 14, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532973
- Condition: Damaged
- Location: Lt Wing
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT STUB WING RIB HOLES ELONGATED, STA XS 520.168 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1.  REMOVED NR 1 LEFT STUB WING RIB IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW RIB IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9.
